| Model Number |
MICL13.7 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm micl13.7 implantable collamer lens, -11.0 diopter, into the patient's left (os) eye on (b)(6) 2020.On (b)(6) 2020 the surgeon exchanged the lens with a shorter lens due to excessive vault.The problem was resolved.
Additional Manufacturer Narrative
H3-device evaluation: the lens was returned dry in a ziplock bag.There was clear surgical residue on the lens surface.Visual inspection found that the haptic was torn.Claim#: (b)(4).